Cubic-quartic polarized optical solitons and conservation laws for perturbed Fokas-Lenells model

Elsayed M.E. Zayed, Mohamed E.M. Alngar, Mahmoud M. El-Horbaty, Anjan Biswas, Abdul H. Kara, Yakup Ylldlrlm*, Salam Khan, Abdullah Khamis Alzahrani, Milivoj R. Belic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

This paper studies polarized cubic-quartic solitons that are modeled by Fokas-Lenells equation in birefringent fibers. Two integration schemes recovered a spectrum of soliton solutions to the model. Subsequently, the bright solitons compute the corresponding conserved quantities from the respective densities that are recovered by the multiplier approach.

Original languageEnglish
Article number2150005
JournalJournal of Nonlinear Optical Physics and Materials
Volume30
Issue number3-4
DOIs
Publication statusPublished - 1 Sep 2021
Externally publishedYes

Keywords

  • Fokas-Lenells
  • Solitons
  • polarization

Fingerprint

Dive into the research topics of 'Cubic-quartic polarized optical solitons and conservation laws for perturbed Fokas-Lenells model'. Together they form a unique fingerprint.

Cite this